# SDR CA991229058

- Difficulty date: December 4, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,179 hours
- Engine: Pwa PT6A41
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Drain Valve
- Part number: 710C4X
- Condition: Missing
- Location: Fuel Filter
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH THE RT ENGINE LOST PARTIAL POWER AND THEN FLAMED OUT COMPLETELY.  PILOT NOTICED FLUCTUATING FUEL FLOW AND SELECTED STANDBY PUMP ON. AT THIS POINT THE PILOT NOTICED MINIMUM FUEL IN RT MAINTANK.INSPECTION FOUNDTHAT THE VALVE ASSEMBLY IS SWAGED INTO THE BODY OF THE FUEL FILTER.THE VALVE ASSEMBLY WAS MISSING AT THE POINT WHERE IT SHOULD HAVE BEEN SWAGED. THIS CAUSED A RAPID LOSS OF FUEL FROM THE RT FUEL TANK WHICH LED TO FLAME- OUT.
